We're visiting Jodi in the ICU. We haven't been able to see Dr. Couldwell yet, so we don't have our questions answered.
Jodi has been nauseated by the effects of the anthesia and has vomited twice. The doctors have her on morphine for the pain in her head, but the pain is stronger right now than the morphine, although they are now giving her something for the pain and to help her sleep.
She has what she describes as a "fuzzy" sound in her right ear. She isn't talking much, but when she speaks it looks like the muscles around her mouth on the right side where the surgery took place appear to be "numb". Before the surgery the doctors did say that it was more common for a patient to feel nauseated when there is surgery on the brain and apparently it isn't uncommon for the facial muscles on one side to experience some temporary paralysis. They said it takes about 24 hours for things to "settle down". Then it is a little easier to make an assessment of how she is doing.
We are anxious to talk to Dr. Couldwell, but he is in another surgery right now, so we don't know when that will be possible.
Clearly, it will take time and rest for her to get through this and our prayers are still very much needed.
We will keep giving updates as we have new information to share.
Thank you again for your prayers and fasting and faith. We hope we can all continue in this vein as she goes through the recovery process. Much love and appreciation to you all!!!